# SDR CA120717013

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE CREW NOTICED THE ACFT WAS ONLY MAINTAINING 3.2 PSI CABIN DIFFERENTIAL. THE CREW REQUESTED LOWER TO 15,000 FT AND CONTINUED TO DESTINATION WITHOUT INCIDENT.  MAINTENANCE DISCOVER A WEAK FLOW PAC, THE FLOW PAC WAS REPLACED AND SEVERAL LEAKS IN THE PRESSURE VESSEL WHERE RESEALED. THE ACFT WAS FUNCTION CHECKED SERVICEABLE AND RELEASED BACK TO SERVICE.
